# SDR 9615729975

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  MAINTENANCE REPAIRED AND RE-POSITIONED WIRE UNDER SEAT 3C.  OPERATIONAL CHECK NORMAL.
